# SDR UPS04843571

- Difficulty date: November 22, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED AT RT AFT HEAT EXCHANGER CUT OUT LOWER AFT CORNER.  REPAIRED PER EO DC8-5330-4732-D.
